RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2018, том 25, выпуск 1, страницы 98–117 (Mi adm646)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

RESEARCH ARTICLE

Closure operators in modules and adjoint functors, I

A. I. Kashu

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, 5 Academiei str., Chişinău, MD--2028, MOLDOVA

Аннотация: In the present work the relations between the closure operators of two module categories are investigated in the case when the given categories are connected by two covariant adjoint functors $H\colon R-\operatorname{Mod}\longrightarrow S-\operatorname{Mod}$ and $T\colon S-\operatorname{Mod} \longrightarrow R-\operatorname{Mod}$. Two mappings are defined which ensure the transition between the closure operators of categories $R-\operatorname{Mod}$ and $S-\operatorname{Mod}$. Some important properties of these mappings are proved. It is shown that the studied mappings are compatible with the order relations and with the main operations.

Ключевые слова: category of modules, closure operator, adjoint functors, lattice operations.

Полный текст: PDF файл (470 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 16D90, 16S90
Поступила в редакцию: 07.07.2017
Язык публикации: английский

Образец цитирования: A. I. Kashu, “Closure operators in modules and adjoint functors, I”, Algebra Discrete Math., 25:1 (2018), 98–117

Цитирование в формате AMSBIB
\RBibitem{Kas18}
\by A.~I.~Kashu
\paper Closure operators in modules and adjoint functors,~I
\jour Algebra Discrete Math.
\yr 2018
\vol 25
\issue 1
\pages 98--117
\mathnet{http://mi.mathnet.ru/adm646}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm646
  • http://mi.mathnet.ru/rus/adm/v25/i1/p98

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. I. Kashu, “Closure operators in modules and adjoint functors, II”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2018, no. 2, 101–112  mathnet
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:64
    Полный текст:11
    Литература:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020